# SDR ASAA2021112736737

- Difficulty date: November 27, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 1,958 hours, 687 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WOULD NOT START AND THE FAULT LIGHT ILLUMINATED. GROUNDED - YES. ACCOMPLISHED ON BOARD APU MAINT BITE CHECK NO FAULT NOTED NO RECENT HISTORY (TRAX). INTERROGATED FAULT HISTORY FOUND MSG 49-41012 NOT ACTIVE AND MSG 49-41254 NOT ACTIVE BOTH FAULTS INDICATE INTERMITTENT. REF B737-9 IFIM49-40-00-818. APU OPS NORMAL.
